# SDR CALA9800270

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330034
- Condition: Low Pressure
- Location: L 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-2 DOOR ASSIST BOTTLE PRESSURE LOW.  THE L-2 DOOR ASSIST BOTTLE WAS REMOVED AND REPLACED IAW MM 52-11-30.
